# SDR SWAA2015080442503

- Difficulty date: June 23, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N610WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27696
- Aircraft time: 63,392 hours, 50,663 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Part number: 6517685
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR SURROUND STRUCTURE ATTACH CLIP AFT OF FRAME, CRACKED AT BS 348.2, STRINGER 15L.  R & R CLIP IAW SRM & DWG.
